MAUDE Adverse Event Report: CAREFUSION SMARTSITE VIALSHIELD; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SMARTSITE VIALSHIELD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MV0520
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Chemical Exposure (2570)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer declined to return the product for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that the vialshield spike cores stopper pieces of brand wg critical care paclitaxel into the drug vial while preparing in their pharmacy 50% of the time.There was no patient involvement.

Brand Name
SMARTSITE VIALSHIELD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8746067
Report Number9616066-2019-01761
Device Sequence Number1488712
Product Code LHI
UDI-Device Identifier10885403228117
UDI-Public10885403228117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMV0520
Device Catalogue NumberMV0520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1